Varieties and finite closure conditions
Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 15-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
John T. Baldwin 1 ; Joel Berman 1
@article{10_4064_cm_35_1_15_20,
author = {John T. Baldwin and Joel Berman},
title = {Varieties and finite closure conditions},
journal = {Colloquium Mathematicum},
pages = {15--20},
year = {1976},
volume = {35},
number = {1},
doi = {10.4064/cm-35-1-15-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-35-1-15-20/}
}
John T. Baldwin; Joel Berman. Varieties and finite closure conditions. Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 15-20. doi: 10.4064/cm-35-1-15-20
Cité par Sources :